# SDR CA130108002

- Difficulty date: January 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,843 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: MS202203
- Condition: Failed
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AUTO PILOT SYS WOULD NOT STAY ENGAGED, FLIGHT CREW MANUALLY FLEW ACFT AND REPORTED STIFF AILERON CONTROL RESPONSE.  SUBSEQUENT INVESTIGATION FOUND SOME SEIZED PULLEYS MS20220-3 IN AILERON CONTROL SYS. THESE PULLEYS WERE FOUND TO COATED WITH WHAT APPEARS TO BE LPS 3 THAT HAS CAKED ON AND HAS PREVENTED ANY FURTHER LUBRICATION TO ENTER THE BEARINGS.  ONCE THE BEARINGS WERE CLEANED AND RE-LUBRICATED WITH LPS2 THEY TURNED FREELY.  MFG RECOMENDS LPS3 AS THE LUBRICANT FOR THESE PULLEYS.
